EconPapers    
Economics at your fingertips  
 

Instrumental variable approach to covariate measurement error in generalized linear models

Taraneh Abarin and Liqun Wang ()

Annals of the Institute of Statistical Mathematics, 2012, vol. 64, issue 3, 475-493

Keywords: Errors in variables; Generalized linear models; Heterogeneity; Measurement error; Instrumental variable; Method of moments; M-estimation; Nonlinear models; Simulation-based estimation (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s10463-010-0319-0 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:64:y:2012:i:3:p:475-493

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2

DOI: 10.1007/s10463-010-0319-0

Access Statistics for this article

Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi

More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2020-04-23
Handle: RePEc:spr:aistmt:v:64:y:2012:i:3:p:475-493